# SDR IPXA2575562

- Difficulty date: September 10, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 28,753 hours, 13,433 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: BAC15202934
- Condition: Corroded
- Location: Bs 1082-1085
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO BS 1082-1085 LT OTBD CARGO TRACK, FASTENER HOLES HAVE CORROSION.  REPLACED CARGO TRACK IAW DWG 144N5017-1.
